MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 4.0; PROSTHETIC, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 4.0; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the taperloc stem was unsterile, through the packaging upon opening of the implant.No additional information was available at the time of this report.
 
Additional Manufacturer Narrative
Supplemental report has been provided as the sales rep provided additional information to the complaint description originally provided under mfr #0001825034 - 2022 - 02755 in section b5.Sections updated: b4 b5 d4 g3 g6 h2 h4 h10.
 
Event or Problem Description
It was reported that the taperloc stem was found unsterile through the packaging upon opening the implant.The delay was probably 2 minutes for the rep to run back to the implant room and grab another implant.
 
Event or Problem Description
There is no update to the previous complaint description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photo(s) identified damage to the sterile packaging (blister and pouch).Sterility has been compromised.Reported event has been confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported event occurred in an operating room or as part of a medical procedure; medical records were not provided the likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 FP TYPE1 PPS SO 4.0
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15930847
Report Number0001825034-2022-02755
Device Sequence Number17782706
Product Code LPH
UDI-Device Identifier00880304512313
UDI-Public(01)00880304512313(17)261017(10)3886191
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-100040
Device Lot Number3886191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer12/08/2022
01/20/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date12/13/2022
01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose